My name is james I have just been given cymbalta and I am scared I have been given other meds by other doctors and all were listed can anyone tell me if you have these meds also in combo with cymbalta. tramadol, vicodin, xanax, flexeril, and any anphetomine type ( ritalin,vivan)
20 Sep 2011
I've been on a lot of the drugs you are on. I was on Adderall for a time. During all that time I was on Cymbalta. It is the best helper for stopping pain for me. I have OA, RA, migraines, FM, scoliosis, degenerative discs, bulging discs, and others that don't cause pain but interfere with my life like sleep apnea, hypothyroidism, hard of hearing, that sort of thing.
You just never know about interactions on your body. Just keep close attention. Everyone is different. I have had no interactions with any of the dozen or so meds I take.
23 Aug 2012
I got off of Cymbalta and had no problem at all. I did it slowly, and I was fine. And, I get every side effect in the books. You really should have a professional look at all the drugs you are taking. There are actually psychiatrists that specialize in that. You are taking some very strong and addictive drugs. Someone should be managing that for you.
20 Sep 2011
I wouldnt take Cymbalta, it sucks big time to come off it. I doubt u need to take it anyway. Tramadol vicodin xanax flexeril n ritalin prob will do the job cymbalta does as it acts as a anti anxiety med plus anti depressant. I dont know i wouldnt take it. My mate just came off it and went through hell.
19 Sep 2011
James, I'msorry I don't have the answer for you. You say all your docs have your list of meds. I would call and make sure they know this the one who put you on the cymbalta is the one I would call and remind him what I'm taking. To me it would be safe to double ck. Someone on here may come back with the answer for you. Good luck Von-1
19 Sep 2011
There are possible interactions between some of your meds though unlikely as long as you are taking these meds as prescribed and all your doctors know each and everything you are taking. The cymbalta and tramadol can cause a condition known as serotonin syndrome. Rare but possible. The amphetomine such as ritalin can also react with the tramadol increasing the risk of seizure particularly if you are prone to them. I recommend you forgo the tramadol if at all possible. You can not just stop the tramadol though if you are use to taking it regularly. You would need to taper off this medicine slowly while starting the cymbalta.
I wouldn't hesitate to talk to your doctor about this further if you feel he/she is not aware of all the medicines you are taking. If he/she is aware of all the medicines then he/she has adjusted the dosages accordingly and you should be fine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor has on ritalin and dextrophetamine to manage my daytime sleepiness for narcolepsy, I am also taking lunesta at night. I take Ritalin 40mg, ...
1 answer • 8 Nov 2009
I can only take Vicodin ES or Vicodin brand name. The generic versions have zero effect on me. I've?
... had the same problem with Flexeril a medicine for back pain which they stopped making the brand name. Does anyone know of a Drug store still ...
8 answers • 23 Jul 2012
... pregnant. I also suffer from major depression, and PTSD. I was taking topamax 400mg a day for the flash backs, 60mg cymbalta for the depression ...
1 answer • 18 Dec 2012
Is it alright for someone to be prescribed xanax, percocet, tramadol, and amitriptolene all at once?
I assume this is wrong and her doctor is doing her a disservice, at the least. The person in question is my mother. She does have a legitimate back ...
2 answers • 5 Sep 2013
But,still feel depressed,and very panicky. My panic disorder,aggravates my back pain.All my life,been very sensitive,and not very tolerant of ...
1 answer • 16 Oct 2014